Maybe A Success?

Discussion in 'Help Me! I Need to Talk to Someone.' started by shiiki, May 10, 2010.

Thread Status:
Not open for further replies.
  1. shiiki

    shiiki Member

    So this is the second attempt I've made in 3 weeks, before that I made a couple attempts about 5-6 years ago, and right now I am still in the middle of this. I don't know what to do, or even if I should care to do anything about this. I am not going to take any more, but what I have taken, <Mod Edit, WildCherry: Methods>, will maybe do the trick. Thing is, it can take a few days to go into full effect, and it's been about 7 hours now.

    My body is in shivers, and I feel rather cold no matter what temperature the room I am is. I've been told to go to the hospital by an online friend but I don't wish to. I have no desire to be put yet again into a mental hospital for who-knows how long, and to be kicked out of my college, let alone the more fuel this will give my family to hate me.

    When I first made the attempt, it was my soul purpose to make this the one to end it all, but now I just don't know. I have no desire to live; every time I actually give into hope and try to make things better it always gets worse. Every time it does.

    I'll be on the Chatroom at least for a little while, I don't want to be alone but...

    The dose I took is very potentially lethal, so I guess this could be goodbye. Sayonara, everyone, maybe you'll have better luck pushing through all of this than I did.
    Last edited by a moderator: May 11, 2010
  2. PokerDonkey

    PokerDonkey Active Member

    Go to the hospital and get pumped, if you're going to try and die don't overdose. Overdosing has a pathetically low chance of working on over the counter stuff, all you are doing is making your life worse after you survive and it will make you feel like hell when everyone tells you it was a cry for attention.
  3. IV2010

    IV2010 Well-Known Member

    Laura go to the ER now and get don't need to deserve to live..
    your family and friends will be will leave them with your pain.....
    if you can't get to ER call crisis line now..please
  4. Friend

    Friend Well-Known Member

    According to what I've heard at least, an overdose of acetaminophen would be a painful two weeks of having your liver destroyed. I'm not sure if 15,000 mg of acetaminophen is enough to merit a trip to the ER, but it might be.

    There's nothing that anyone can say to keep you from attempting, so, please folks, if you're going to attempt, at least thoroughly research your method/s first.
Thread Status:
Not open for further replies.